# SDR CA010314023

- Difficulty date: February 23, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 11,972 hours
- Engine: Pwa PT6A135
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 45099013
- Condition: Broken
- Location: Fuselage
- Part time: 12,355 hours, 12,031 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) - THE AIRCRAFT WAS CLIMBING THROUGH 16,000 FEET WHEN THE CABIN PRESSURIZATION WAS LOST. - THE PILOTS INITIATED EMERGENCY DESCENT TO 10,000 FEET AND DECLARED EMERGENCY. - THE CAUSE FOR DEPRESSURIZATION WAS FOUND TO BE A BROKEN WINDOW IN THE CABIN AREA (3RD WINDOW ON LT SIDE).- AIRCRAFT LANDED SAFELY WITH NO FURTHER INCIDENTS.
